Disney Information Station Logo

Go Back   The DIS Discussion Forums - DISboards.com > Just for Fun > Community Board
Find Hotel Specials & DIScounts
 
facebooktwitterpinterestgoogle plusyoutubeDIS UpdatesDIS email updates
Register Chat FAQ Tickers Search Today's Posts Mark Forums Read





 
 
Thread Tools Rate Thread Display Modes
Prev Previous Post   Next Post Next
Old 11-25-2012, 10:41 AM   #1
LisaR
 
Join Date: Sep 2000
Posts: 8,888

Tazorac for acne

Has anyone used this? My DD started using it on Oct 25th. The dermatologist did say it can take up to 12 weeks to work and it has only been one month. Unfortunately, her acne has gotten ten times worse. I don't remember her saying it would get worse before it gets better, so I am wondering if this is the norm? The doctor is only in on Wednesdays so I will call then and ask, but in the meantime, I thought I would ask here.
LisaR is offline   Reply With Quote
 



Thread Tools
Display Modes Rate This Thread
Rate This Thread:

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

facebooktwitterpinterestgoogle plusyoutubeDIS Updates
GET OUR DIS UPDATES DELIVERED BY EMAIL



All times are GMT -5. The time now is 02:30 PM.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.

Copyright © 1997-2014, Werner Technologies, LLC. All Rights Reserved.